# SDR AALA20171225001

- Difficulty date: December 24, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N896NN
- Make and model: Boeing 737823
- Aircraft serial: 33224
- Aircraft time: 17,510 hours, 6,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS BROKEN AT ROW 14 F, LOWER SIDEWALL. REPLACED THE LIGHT ASSEMBLY IAW AMM 33-51-01.
